# SDR UPS98827115

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B AILERON INTERNAL DOUBLER IS CRACKED AT ACCESS PNL NR 541.  REPAIRED IAW DHC SK 708-207.
